New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tawni
New Member


Date Joined Apr 2005
Total Posts : 6
   Posted 5/17/2007 8:13 AM (GMT -7)   
Hi, Im new to the migraine forum.  I am 27 years old and have had migraines for almost a year now.  They seem to come and go, but I have been experiencing really bad ones for about the past month.  I was taking darvocet on a regular basis about 4 months ago and finally stopped taking it because all I did when I got home from work was go to bed and I am a single mom of a 7 year old girl.  I now average taking 6 Excedrin migraine a day.  The bottle says to only take 2 in a 24 hour period.  I was taking Topamax but stopped taking it just because I thought it wasnt helping as much.  I take Zoloft (100 mg a day) for about 4 years now.  I started having panic attacks in 2003 but has resolved them with the zoloft. 
 
I am basically getting to the point where I am just so exhausted of my head hurting all the time that all I can do is just cry. 
 
If anyone has any suggestions on what I might beable to do to help these go away I would be so grateful.
 
Also, I havent really been able to pin point any triggers other than my period or a weather change.
 
Thank you so much for reading and any input you might beable to give me, Tawni

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 5/17/2007 1:37 PM (GMT -7)   
Hi tawni,

Welcome to Healing Well. Sorry to hear that your migraines have been so bad lately. I also know how hard it is to bring up a child alone with a chronic headache condition as I have brought my son up alone and he is now 18!

Unfortunately it seems that as you have taken a large amount of Excedrin you may have got your self into a a situation where you now have 'rebound headache' as well as the usual migraine attacks. So it will now seem to you as you are having far more frequent and intense attacks!!

To get yourself out of this you must cut the Excedrin down as much as possible, and yes I know you are only taking them to rid yourself of the pain and that you are probably now desperate. I really feel for you cos I have been there myself!!! Talk to your Doctor or Pharmacist and try and find a non-steroidal anti inflammatory like Ibuprofen to take the place of Excedrin, or better still try and get yourself to see a Neurologist, preferably one who is a Headache Specialist!!!!

Please keep to the stated dose on the packaging for these drugs, it is not safe to do otherwise!!!!! I am only saying this because I care. Please let me know how you get on.

take care

Ann
Co-Moderator of the Migraine/Headache Forum


tawni
New Member


Date Joined Apr 2005
Total Posts : 6
   Posted 5/17/2007 2:42 PM (GMT -7)   

Ann,

Thank you so much for taking the time to read my post and giving me your input.  I didnt know if anyone would reply or not. 

I will definitly go buy some ibuprofin tonight and stop the excedrin migraine. 

I have also been having my right eye on the bottom twitching the last 5 days or so, I know there are many reasons why an eye can twitch but I googled "excedrin migraine overdose symptoms" and saw that it might be a side effect. 

 I will not have health insurance for 3 more months, when I do I will try to see a nuerologist at that time.

What exactly is a rebound headache?

Again thanks for taking the time to reply.

Tawni


tawni
New Member


Date Joined Apr 2005
Total Posts : 6
   Posted 5/17/2007 2:51 PM (GMT -7)   

Ann,

I looked up rebound headaches.

Thanks, Tawni

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 9:46 AM (GMT -7)
There are a total of 2,906,126 posts in 318,924 threads.
View Active Threads


Who's Online
This forum has 158264 registered members. Please welcome our newest member, Whitecat1.
333 Guest(s), 9 Registered Member(s) are currently online.  Details
Irishlymie, Psilociraptor, Whitecat1, Kent M., 1000Daisies, emotions, Szabo246, three 5's and a jack, BOB 46